# SDR PCAA9700533

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AW
- Make and model: Dhav DHC8102
- Aircraft serial: 201
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR AFT CEILING AND FWD CENTER CEILING EMERGENCY EXIT SIGNS ARE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK 3351PS3 AND REPLACED LAMP AT AFT POSITION.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE. (M)
